# SDR 2009FA0000389

- Difficulty date: May 8, 2009
- Submitted: May 8, 2009
- Operation: General aviation
- Aircraft: N49GM
- Make and model: Cessna 425
- Aircraft serial: 0165
- Aircraft time: 4,797 hours, 4,982 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle
- Part number: 595404476
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD ENGINE NACELLE TO WING STRUCTURAL ATTACH POINT (ANGLE). CRACKED AT MID-POINT IN RADIUS. DISCOVERED DURING SID INSPECTION.
